# SDR EISA95433

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N368PA
- Make and model: Boeing 727221
- Aircraft serial: 22540
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RIGHT SIDE, JUST BELOW NR 7 VORTEX GENERATOR FROM TOP, SKIN CRACKED AT RIVET HEAD.  STOP DRILLED CRACK PER SRM 55-30-3.  HFEC CONFIRMED CRACK CONTAINED BY STOP HOLE.  EXTERNAL DOUBLER INSTALLED AND SEALED PER SRM 55-30-3.  (M)
